# SDR 07FDEA04297

- Difficulty date: September 26, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 31,886 hours, 16,021 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: A57111092202
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDINGS AT RT CENTER WING C 47 VERTICAL FLANGE ANGLE FITTING HOLE NR H (A=55MM,B=30MM) AND NR N (A=32MM,B=31MM) AND NR 39 WITH BUSH REPAIR AND INCORRECT FASTENER INSTALLED.  REPAIR PERFORMED BY OVERSIZING HOLE NR H, N UNTIL CRACK REMOVAL AND INSTALLING CORRECT FASTENER NSA 5351-8 AT HOLE NR 39 IAW EA 6-5710-112497 AND RAS/053592/015/2007 ISS A.
